# SDR UPS00432575

- Difficulty date: April 19, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, UPPER DECK, CRACK IN FRAME WEB AT CUTOUT ,BS 460 STR 11 LT.  REPAIR ACCOMPLISHED IAW SRM 53-10-04 AND APPROVED 8110-3 AS FOLLOWS.  STOP DRILLED CRACKS AND INSTALLED REPAIR DOUBLERS.
